# SDR AALA202508018925

- Difficulty date: July 18, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A2500U23
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT STRINGER CLIP AT BS 927, S27L, LBL 11. REPLACED STRINGER CLIP PER AARD 51-00-05-1.
